# SDR UPS03841443

- Difficulty date: September 23, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,040 hours, 27,876 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37540252
- Condition: Cracked
- Location: Aft Lower Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, TORQUE BOX VERTICLE LEG SUPPORT FITTING IS CRACKED AT STA. 1220 LONG. 27R.  REMOVED, FABRICATED AND REPLACED FITTING IAW DWG. 3754025,AND SRM. 51-1-20D,AND SRM. 51-3-0
